MathSciNet Relay Station
MathSciNet bibliographic data
MR27815 (10,358e) 27.2X
Sierpiński, Wacław Sur la division des types ordinaux. (French) Fund. Math. 35, (1948). 1–12.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement